Skip to content

Program

THE VADEMECUM OF ALTOFEST / Tips for a better Altofest experience

As a poetical and political act, Altofest is an experience in which one participates and not only consumes. The spectators are actively part of it; they are responsible for its success, as much as the organisation, citizens, space donors, artists and cultural experts, thanks to whom Altofest can take place and be free, given as a gift.

Keep this in mind and bring with you :

Altofest Valletta 2022 Website: keep open its page on your smartphone’s browser. So that you can reach out direct links to events, schedules, booking, addresses, and general info.

Smartphone: please turn it off (or on plane mode) during the performances.

Dress code: we are in Autumn; temperatures change, and you will go up and down through the city, and unconventional seats are often on the agenda. Therefore, the only dress code is a comfortable one – (we don’t doubt your sense of style for one second!).

Sunscreen if you have sensitive skin. A Bottle of water. A fan and some sweets in case sugar levels drop. Comfortable shoes opened or closed, you decide! But they must be ready to conquer the climbs of Valletta and the houses’ stairs.
A foulard: protect your shoulders from the sun and unexpected temperature changes. Sunglasses: remember that although it is October, you are in Valletta!


13th October

7:00 pm – duration 180 min

AGORA’

Assembly of the People of Altofest

Valletta Design Cluster
25, Bull Street Valletta

14th October

11:00 am – duration 60 min

Where

Compagnia MENHIR (ITA)

41 B Old Mint Street

11:30 am – duration 45 min

New(a)days

Park Keito (JPN – ESP)

20a, St. Lucy Street

1:30 pm – duration 2h

PicNic

A shared break when the Altofest community gather together and discusses performances. Bring with you your packed lunch!

Voice Over

Conversations between the artists, jointly animated by the Co.R members and based on an analysis of the aesthetic elements of the performances featured in the programme.

Valletta Design Cluster
25, Bull Street Valletta

5:00 pm – duration 60 min

Naked and simply anarchic

Roberto Corradino (ITA)

Palazzo del Pazzo
236 Saint Paul Street Valletta

6:00 pm – duration 20 min

Ghost in the Wall

Karla Kracht (DEU)

103 St. Dominic Street

7:00 pm – duration 45 min

migrena2X2

Yotam Peled & the Free Radicals (ISR)

30 Saint Nicholas Street

7:00 pm – duration 40 min

Operina elettro-meccanica – Ho stretto i pugni e sono nato…

Enzo Mirone (ITA)

84, ‘The Splendid’ Strait Street

8:00 pm – duration 90 min

On the first night we looked at maps – Los Alemanes del Volga

Vöcks de Schwindt (DEU – ARG)

Block 1, flat 12, St Dominic Street

8:30 pm – duration 30 min

gone here (yet) to come / translated solo version

Heine Avdal & Yukiko Shinozaki / fieldworks (JPN-NOR)

318, St. Paul Street

9:30 pm – duration 20 min

H.A.R.L.E.M

Carla Segovia + Guillermo Aguilar (MEX)

186, The House, Saint Paul Street

10:30 pm

AfterFest

@ MAORI
Boat Street

15th October

11:00 am – duration 60 min

Where

Compagnia MENHIR (ITA)

41 B Old Mint Street

12:00 pm – duration 20 min

Ghost in the Wall

Karla Kracht (DEU)

103 St. Dominic Street

12:30 pm – duration 30 min

gone here (yet) to come / translated solo version

Heine Avdal & Yukiko Shinozaki / fieldworks (JPN-NOR)

318, St. Paul Street

1:30 pm – duration 2h

PicNic

A shared break when the Altofest community gather together and discusses performances. Bring with you your packed lunch!

Voice Over

Conversations between the artists, jointly animated by the Co.R members and based on an analysis of the aesthetic elements of the performances featured in the programme.

Valletta Design Cluster
25, Bull Street Valletta

5:00 pm – duration 90 min

On the first night we looked at maps – Los Alemanes del Volga

Vöcks de Schwindt (DEU – ARG)

Block 1, flat 12, St Dominic Street

6:00 pm – duration 20 min

Ghost in the Wall

Karla Kracht (DEU)

103 St. Dominic Street

7:00 pm – duration 60 min

Naked and simply anarchic

Roberto Corradino (ITA)

Valletta Design Cluster
25, Bull Street Valletta

7:00 pm – duration 40 min

Operina elettro-meccanica – Ho stretto i pugni e sono nato…

Enzo Mirone (ITA)

84, ‘The Splendid’ Strait Street

8:30 pm – duration 45 min

migrena2X2

Yotam Peled & the Free Radicals (ISR)

30 Saint Nicholas Street

8:30 pm – duration 45 min

New(a)days

Park Keito (JPN – ESP)

20a, St. Lucy Street

9:30 pm – duration 20 min

H.A.R.L.E.M

Carla Segovia + Guillermo Aguilar (MEX)

186, The House, Saint Paul Street

10:30 pm

AfterFest

@ MAORI
Boat Street

16th October

11:00 am – duration 60 min

Naked and simply anarchic

Roberto Corradino (ITA)

Palazzo del Pazzo
236 Saint Paul Street Valletta

11:30 am – duration 45 min

migrena2X2

Yotam Peled & the Free Radicals (ISR)

30 Saint Nicholas Street

12:30 am – duration 20 min

H.A.R.L.E.M

Carla Segovia + Guillermo Aguilar (MEX)

186, The House, Saint Paul Street

1:30 pm – duration 2h

PicNic

A shared break when the Altofest community gather together and discusses performances. Bring with you your packed lunch!

Voice Over

Conversations between the artists, jointly animated by the Co.R members and based on an analysis of the aesthetic elements of the performances featured in the programme.

Valletta Design Cluster
25, Bull Street Valletta

5:00 pm – duration 60 min

Where

Compagnia MENHIR (ITA)

41 B Old Mint Street

5:00 pm – duration 45 min

New(a)days

Park Keito (JPN – ESP)

20a, St. Lucy Street

6:30 pm – duration 20 min

Ghost in the Wall

Karla Kracht (DEU)

103 St. Dominic Street

7:00 pm – duration 40 min

Operina elettro-meccanica – Ho stretto i pugni e sono nato…

Enzo Mirone (ITA)

84, ‘The Splendid’ Strait Street

8:00 pm – duration 90 min

On the first night we looked at maps – Los Alemanes del Volga

Vöcks de Schwindt (DEU – ARG)

Block 1, flat 12, St Dominic Street

8:30 pm – duration 30 min

gone here (yet) to come / translated solo version

Heine Avdal & Yukiko Shinozaki / fieldworks (JPN-NOR)

318, St. Paul Street

9:30 pm – duration 20 min

H.A.R.L.E.M

Carla Segovia + Guillermo Aguilar (MEX)

186, The House, Saint Paul Street

10:30 pm

AfterFest

@ MAORI
Boat Street